If you need an accessible version of this item please contact JSTOR User Support

Complete Approximate Solutions of the Equation x = tan x

Sidney Frankel
National Mathematics Magazine
Vol. 11, No. 4 (Jan., 1937), pp. 177-182
DOI: 10.2307/3028217
Stable URL: http://www.jstor.org/stable/3028217
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Complete Approximate Solutions of the Equation x = tan x
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[177]
    [177]
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182